# SDR QXEA200500082

- Difficulty date: December 9, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,938 hours, 8,638 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT SIDE OF NOSE LANDING GEAR TRAILING ARM DAMAGED.  REPAIRED DAMAGED AREAS IAW RD 8/4-32-026.
